Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 52, NWS Charleston, SC

June 5, 2007Jenkins County, Screven County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 5, 2007, 5:41 PM EDT for Jenkins County, Screven County, Georgia. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2007, 5:41 PM EDT (21:41 UTC)
Expired
Jun 5, 2007, 6:18 PM EDT
In force
37 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

Counties Jenkins County, GA, Screven County, GA

The radar

The Charleston,SC radar (KCLX), 73 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 5:41 PM EDTTSTM WND DMG8 Nne Millen, GA1 TREE DOWN ON HABERSHAM CHURCH ROAD.
Jun 5, 6:00 PM EDTTSTM WND DMG6 N Millen, GANUMEROUS LIMBS DOWN IN MAGNOLIA SPRINGS STATE PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 1:24 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2007-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1437 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2007-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1437 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1074 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 052141
SVRCHS
GAC165-251-052230-
/O.NEW.KCHS.SV.W.0052.070605T2141Z-070605T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
541 PM EDT TUE JUN 5 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JENKINS COUNTY IN SOUTHEAST GEORGIA...
  SCREVEN COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 630 PM EDT

* AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF MILLHAVEN TO
  MILLEN TO 9 MILES WEST OF BUTTS...OR ALONG A LINE EXTENDING FROM 14
  MILES NORTHEAST OF MILLEN TO MILLEN TO 14 MILES WEST OF MILLEN...
  MOVING EAST AT 20 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  MILLEN...
  EMMALANE...
  MILLHAVEN...HILLTONIA...
  SCARBORO...
  WOODCLIFF...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3296 8186 3291 8176 3297 8165 3286 8145
      3272 8162 3264 8194 3280 8212

$$
3 follow-up statements
000 
WWUS52 KCHS 052153
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
552 PM EDT TUE JUN 5 2007

GAC165-251-052230-
/O.CON.KCHS.SV.W.0052.000000T0000Z-070605T2230Z/
JENKINS GA-SCREVEN GA-
552 PM EDT TUE JUN 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR JENKINS AND SCREVEN COUNTIES...

AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MILLHAVEN TO MILLEN TO 10 
MILES SOUTHWEST OF MILLEN...MOVING EAST AT 25 MPH.

A TREE WAS BLOWN DOWN ON HABERSHAM ROAD ABOUT 8 MILES NORTH OF 
MILLEN.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3287 8186 3291 8176 3297 8165 3292 8157
      3288 8148 3286 8145 3272 8162 3264 8194
      3279 8200

$$
000 
WWUS52 KCHS 052207
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
607 PM EDT TUE JUN 5 2007

GAC165-052217-
/O.CAN.KCHS.SV.W.0052.000000T0000Z-070605T2230Z/
JENKINS GA-
607 PM EDT TUE JUN 5 2007

...THE SEVERE THUNDERSTORM WARNING FOR JENKINS COUNTY HAS BEEN
CANCELLED...

THE SEVERE STORMS HAVE MOVED OUT OF JENKINS COUNTY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3291 8176 3297 8165 3286 8145 3272 8162
      3267 8186

$$

GAC251-052230-
/O.CON.KCHS.SV.W.0052.000000T0000Z-070605T2230Z/
SCREVEN GA-
607 PM EDT TUE JUN 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SCREVEN COUNTY...

AT 605 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES
EAST OF MILLHAVEN TO BASCOM TO 7 MILES NORTHWEST OF PARKERS...OR
ALONG A LINE EXTENDING FROM 9 MILES WEST OF ALLENDALE TO SYLVANIA TO
MILLEN...MOVING EAST AT 25 MPH.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3291 8176 3297 8165 3286 8145 3272 8162
      3267 8186

$$
000 
WWUS52 KCHS 052218
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
618 PM EDT TUE JUN 5 2007

GAC251-052228-
/O.CAN.KCHS.SV.W.0052.000000T0000Z-070605T2230Z/
SCREVEN GA-
618 PM EDT TUE JUN 5 2007

...THE SEVERE THUNDERSTORM WARNING FOR SCREVEN COUNTY HAS BEEN
CANCELLED...

AT 615 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELED.

REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY
MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHARLESTON.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3291 8176 3297 8165 3286 8145 3272 8162
      3267 8186

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:18 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 5, 4:18 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
418 PM EDT TUE JUN 5 2007

.SYNOPSIS...
DAYTIME HEATING...AN UPPER LEVEL TROF...AND THE SEABREEZE WILL
ACT AS TRIGGERS THROUGH WEDNESDAY TO PROVIDE A CHANCE FOR SHOWERS AND
THUNDERSTORMS MAINLY IN THE AFTERNOON AND EVENING HOURS. AN UPPER
LEVEL RIDGE WILL BUILD OVER THE AREA LATE IN THE WEEK...ACTING TO
SUPPRESS MOST THUNDERSTORM DEVELOPMENT.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL SOUTHEAST SC
AND SOUTHEAST GEORGIA COUNTIES UNTIL 8 PM EDT. STRONG THUNDERSTORMS
CONTINUE TO MOVES NORTHEAST ACROSS THE FORECAST AREA THIS AFTERNOON.
THE COMBINATION OF DAYTIME INSTABILITY...UPPER LEVEL DISTURBANCES...AND
THE SEABREEZE FRONT HAVE CREATED AN ENVIRONMENT IDEAL FOR CONVECTIVE
DEVELOPMENT. MOST SEVERE REPORTS HAVE INVOLVED STRONG WINDS AND
LARGE HAIL.

HEATING AND INSTABILITY WILL DIMINISH AS THE EVENING PROGRESSES...HOWEVER
LINGERING SHORTWAVE ENERGY MAY BE SUFFICIENT TO SUPPORT SOME
CONVECTION THROUGH THE EVENING. LOOKS LIKE MOST UPPER LEVEL ENERGY
WILL BE OFFSHORE BY WEDNESDAY MORNING...SO HAVE GRADUALLY REDUCED POPS
THROUGH MIDNIGHT. LOW TEMPERATURES TONIGHT WILL RANGE FROM THE
UPPER 60S TO THE LOWER 70S...LOCALLY WARMER ALONG THE COAST.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
THE AXIS OF THE UPPER TROUGH WILL MOVE OFF THE COAST WEDNESDAY
MORNING...WITH A STRONG UPPER RIDGE BEGINNING TO BUILD IN FROM THE
WEST. CONDITIONS WILL AGAIN BE HOT AND HUMID...WITH AFTERNOON
HIGHS REACHING THE LOWER TO MID 90S AWAY FROM THE COAST.
THUNDERSTORM POTENTIAL WILL BE REDUCED DUE TO THE LACK OF STRONG
UPPER LEVEL SUPPORT SEEN TODAY. HOWEVER ISOLATED CONVECTION MAY BE
POSSIBLE ALONG THE SEABREEZE...WHERE LOCAL FORCING MAY BE ABLE TO
TAP INTO DAYTIME INSTABILITY. HAVE THUS MAINTAINED A SLIGHT CHANCE
FOR THUNDERSTORMS IN THE EASTERN HALF OF THE FORECAST AREA DURING
THE AFTERNOON AND EARLY EVENING HOURS.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
MODELS SHOW THE SURFACE AND UPPER LEVEL RIDGE WILL BE OVER THE
EASTERN CONUS THROUGH FRIDAY NIGHT. SEVERAL SHORTWAVES WILL BE
EMBEDDED IN THE RIDGE...AND COMBINED WITH CONVERGENCE ALONG THE
SEA BREEZE BOUNDARY...THIS COULD RESULT IN LOCAL POP UP SHOWERS
AND THUNDERSTORMS. HAVE LEFT MENTION OF POPS OUT OF THE FORECAST
FOR THURSDAY...SINCE THE CAPPED DRY ATMOSPHERE WILL MAKE IT HARD
FOR ANY SHOWERS/THUNDERSTORMS TO DEVELOP. HOWEVER...CAN NOT RULE
OUT AN ISOLATED SHOWER/THUNDERSTORM IN THE AFTERNOON WITH
INTERACTION OF THE SEA BREEZE. FOR FRIDAY...GFS SHOWS A WEAKER CAP
WITH HIGHER QPF THAN THE NAM. THUS...MAINTAIN THE MENTION OF
SLIGHT CHANCE SHOWERS/THUNDERSTORMS FOR THE AFTERNOON.

GUIDANCE CONTINUES TO FORECAST ABOVE NORMAL TEMPS WITH LOW TO MID
90S INLAND TO MID TO UPPER 80S ALONG THE COAST.

NEXT COLD FRONT WILL APPROACH FROM THE NORTHWEST FRIDAY NIGHT
INTO SATURDAY...BUT IS AS USUALLY THE CASE IN JUNE...IT WILL RUN
OUT OF GAS ONCE IT REACHES THE CWA AS MOST OF THE UPPER LEVEL
ENERGY SLIDES BY TO THE NORTH. REMNANT OF THE FRONT WILL HANG
AROUND INTO EARLY NEXT WEEK ACTING AS THE FOCUS FOR SCATTERED
AFTERNOON THUNDERSTORMS. TEMPS WILL BE AROUND NORMAL WITH HIGHS IN
THE 90S AWAY FROM THE COAST.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THUNDERSTORM ACTIVITY CONTINUES AROUND BOTH TERMINALS THIS
AFTERNOON. WILL MAINTAIN VCTS FOR KSAV AND KCHS THROUGH 00Z UNDER
GUSTY SOUTHWEST WINDS... BETTER PINNING DOWN LATER CONVECTIVE
ACTIVITY THROUGH MID EVENING VIA MORE DETERMINISTIC AMENDMENTS.
EXPECT THUNDERSTORM ACTIVITY TO GRADUALLY DIMINISH TONIGHT WITH
THE LOSS OF DAYTIME HEATING AND INSTABILITY.

EXTENDED AVIATION OUTLOOK...NO SIGNIFICANT FRONTAL PASSAGES ARE
EXPECTED THROUGH SAT...THUS MAKING FOR PREVAILING VFR CONDITIONS.
HOWEVER...POSSIBLE AFTERNOON/EVENING ISOLATED SEABREEZE TSTMS MAY
PRODUCE OCCASIONAL MVFR OR LOWER CONDITIONS.

&&

.MARINE...
LITTLE CHANGE WAS MADE TO THE ONGOING MARINE FORECAST THROUGH
WEDNESDAY. SMALL CRAFT ADVISORY FOR THIS AFTERNOON AND EVENING IN
THE HARBOR AND OUTER GEORGIA WATERS IS A BIT MARGINAL. HOWEVER LATEST
DOWNTOWN OBSERVATION HAS GUSTED UP TO 21 KNOTS DUE TO THE NEARBY
THUNDERSTORMS. BUOY 4 IN THE OUTER SC WATERS HAS BEEN WITHIN SCA
CRITERIA BOTH IN WINDS AND SEAS...AND THIS MAY TRANSLATE SOUTHWARD
DOWN THE COAST WHERE OBSERVATIONS ARE LACKING IN THE OFFSHORE
GEORGIA COASTAL ZONE. THUS WILL LEAVE THE ADVISORIES GOING AT THIS
POINT AND REASSESS WITH THE EVENING UPDATE.

UPPER LEVEL AND SURFACE TROUGH WILL MOVE OFFSHORE TONIGHT...WITH A
WEAKER SURFACE PRESSURE GRADIENT REMAINING ON WEDNESDAY. SOUTHWEST
WINDS WILL DOMINATE THROUGH THE SHORT TERM...WITH THE SEABREEZE
CIRCULATION ALLOWING WINDS TO LOCALLY INCREASE NEARSHORE.

HIGH PRESSURE WILL MOVE OVER THE COASTAL WATERS THROUGH FRIDAY
NIGHT. THIS WILL RESULT IN MAINLY A SOUTH SOUTHEASTERLY FLOW
INCREASING TO 10 TO 15 KNOTS THROUGH FRIDAY NIGHT. WAVE WATCH
FORECASTS 2 TO 3 FEET SO HAVE REMAINED CLOSE TO THE GUIDANCE AS
WINDS DOES NOT LOOK STRONG ENOUGH FOR ANY HIGHER WAVES.

WINDS WILL THEN BE OUT OF THE WEST AHEAD OF A FRONT ON
SATURDAY...SWITCHING BACK TOWARD THE EAST FOR SUNDAY INTO EARLY
NEXT WEEK. WINDS WILL BE LESS THAN 15 KNOTS THROUGH THE PERIOD
AWAY FROM CONVECTION WITH SEAS 3 FEET OR LESS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR
     GAZ087-088-099>101-114>119-137>141.
SC...SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR
     SCZ040-042>045-047>051.
MARINE...SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR
     AMZ330-350-352-354.
     SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR AMZ330-
     374.

&&
Hazardous weather outlook, Jun 5, 5:03 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
503 PM EDT TUE JUN 5 2007

AMZ330-350-352-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-
047>051-062115-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH-
EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-
COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-
COASTAL JASPER-
503 PM EDT TUE JUN 5 2007

...SEVERE THUNDERSTORM WATCH 348 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

EXCESSIVE HEAT...HEAT INDICES MAY REACH THE 100 TO 105 DEGREE
RANGE BY THE END OF THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AMZ374-062115-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
503 PM EDT TUE JUN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS
CONTINUE TO DEVELOP AHEAD OF A STRONG UPPER LEVEL DISTURBANCE.
THUNDERSTORMS WILL CONTINUE TO SPREAD EAST INTO THE COASTAL WATERS
THROUGH THIS EVENING. A FEW OF THE THUNDERSTORMS COULD BECOME
SEVERE WITH LARGE HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING.
AN ISOLATED WATERSPOUT IS ALSO POSSIBLE.

THIS IS A DEVELOPING WEATHER SITUATION. STAY TUNED TO NOAA
WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR
POSSIBLE WATCHES AND WARNINGS LATER TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 5, 3:32 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
332 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HAIL             AWENDAW                 33.04N 79.61W
06/05/2007  E1.00 INCH       CHARLESTON         SC   FIRE DEPT/RESCUE

            ACCOMPANIED BY ESTIMATED WIND GUST TO 60 MPH.

&&

SPR
Local storm report, Jun 5, 3:51 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
351 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND DMG     CLYO                    32.48N 81.27W
06/05/2007                   EFFINGHAM          GA   LAW ENFORCEMENT

            TREE DOWN ON WHITAKER ROAD.

&&

SPR
Special weather statement, Jun 5, 4:00 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
400 PM EDT TUE JUN 5 2007

SCZ050-052030-
CHARLESTON-
400 PM EDT TUE JUN 5 2007

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN CHARLESTON COUNTY
THROUGH 430 PM EDT...

AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED NEAR EDISTO ISLAND...
OR ABOUT 25 MILES SOUTHWEST OF CHARLESTON...MOVING EAST AT 25 MPH.

AREAS IN AND AROUND EDISTO ISLAND...KIAWAH ISLAND...ROCKVILLE...
SEABROOK ISLAND AND WADMALAW ISLAND WILL BE IMPACTED THROUGH 430 PM
EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 5, 4:12 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
412 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     5 NW BEAUFORT           32.48N 80.73W
06/05/2007                   BEAUFORT           SC   LAW ENFORCEMENT

            POWER LINES DOWN IN GRAYS HILL.

0330 PM     WATER SPOUT      5 E CHELSEA             32.35N 80.80W
06/05/2007                   BEAUFORT           SC   LAW ENFORCEMENT

            SPOTTED ON BROAD RIVER NEAR LEMON ISLAND.

&&

SPR
Special weather statement, Jun 5, 5:14 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
514 PM EDT TUE JUN 5 2007

GAZ087-088-SCZ040-052215-
ALLENDALE-JENKINS-SCREVEN-
514 PM EDT TUE JUN 5 2007

...STRONG THUNDERSTORMS WILL IMPACT JENKINS COUNTY...SCREVEN COUNTY
AND ALLENDALE COUNTY THROUGH 615 PM EDT...

AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL...AND
GUSTY WINDS OF 35 TO 45 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF PERKINS TO 19 MILES SOUTHWEST OF
HERNDON...OR ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF MILLEN
TO SWAINSBORO...MOVING EAST AT 25 MPH.

AREAS IN AND AROUND BARTON...FAIRFAX...ALTMAN...BUTTS...EMMALANE...
HERNDON...HILLTONIA...MILLEN...MILLHAVEN...PERKINS...ROCKY FORD...
SCARBORO...SYLVANIA AND WOODCLIFF WILL BE IMPACTED THROUGH 615 PM
EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 5, 5:28 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
528 PM EDT TUE JUN 5 2007

GAZ101-SCZ047-051-052215-
COASTAL JASPER-EFFINGHAM-INLAND JASPER-
528 PM EDT TUE JUN 5 2007

...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY AND JASPER
COUNTY THROUGH 615 PM EDT...

AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED NEAR RINCON...OR ABOUT
11 MILES SOUTHEAST OF SPRINGFIELD...MOVING NORTHEAST AT 30 MPH.

AREAS IN AND AROUND GRAHAMVILLE...HARDEEVILLE...JASPER...OLD HOUSE...
PURYSBURGH...RIDGELAND...SWITZERLAND...EBENEZER AND RINCON WILL BE
IMPACTED THROUGH 615 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 2:54 PM EDTSevere Thunderstorm WarningCHSEffingham51 min
Jun 5, 3:04 PM EDTMarine Weather StatementCHS41 min
Jun 5, 3:33 PM EDTSpecial Marine WarningCHS87 min
Jun 5, 3:54 PM EDTMarine Weather StatementCHS2 hr
Jun 5, 4:28 PM EDTSpecial Marine WarningCHS2 hr
Jun 5, 5:37 PM EDTSevere Thunderstorm WarningCHSEffingham38 min
Jun 5, 6:27 PM EDTMarine Weather StatementCHS63 min
Jun 5, 6:51 PM EDTSpecial Marine WarningCHS84 min
Jun 5, 7:38 PM EDTMarine Weather StatementCHS97 min
Jun 5, 7:53 PM EDTMarine Weather StatementCHS97 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.